A note on the growth of entire functions.
Collectanea mathematica, Tome 26 (1975) no. 3
Cet article a éte moissonné depuis la source Proyecto DML-E: Biblioteca Digital de Matemáticas
@article{CLTM_1975_1975_1_a13,
author = {Yang, Chung-Chung},
title = {A note on the growth of entire functions.},
journal = {Collectanea mathematica},
pages = {205-210},
year = {1975},
volume = {26},
number = {3},
zbl = {0325.30028},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CLTM_1975_1975_1_a13/}
}
Yang, Chung-Chung. A note on the growth of entire functions.. Collectanea mathematica, Tome 26 (1975) no. 3. http://geodesic.mathdoc.fr/item/CLTM_1975_1975_1_a13/